Robust adaptive fuzzy controller design for a class of uncertain nonlinear time-delay systems
Liu Y.-J.2; Wang R.2; Chen C.L.P.1
2011-04-01
Source PublicationInternational Journal of Uncertainty, Fuzziness and Knowlege-Based Systems
ISSN02184885
Volume19Issue:2Pages:329-360
AbstractIn this paper, the problems of stability and control for a class of uncertain nonlinear systems with unknown state time-delay are studied by using the fuzzy logic systems. Because the dynamic surface control technique is introduced to deal with the uncertain time-delay systems, the designed adaptive fuzzy controller can avoid the issue of "explosion of complexity", which comes from the traditional backstepping design procedure. Compared with the existing results in the literature, the robustness to the fuzzy approximation errors is improved by adjusting the estimations of the unknown bounds for the approximation errors. It is shown that the resulting closed-loop system is stable in the sense that all the signals are bounded and the system output track the reference signal in a small neighborhood of the origin by choosing design parameters appropriately. Three simulation examples are given to demonstrate the effectiveness of the proposed techniques. © 2011 World Scientific Publishing Company.
Keyworddynamic surface control fuzzy control nonlinear time-delay systems Robust adaptive control
DOI10.1142/S0218488511007027
URLView the original
Language英語
Fulltext Access
Citation statistics
Cited Times [WOS]:5   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF COMPUTER AND INFORMATION SCIENCE
Affiliation1.Universidade de Macau
2.Liaoning University of Technology
Recommended Citation
GB/T 7714
Liu Y.-J.,Wang R.,Chen C.L.P.. Robust adaptive fuzzy controller design for a class of uncertain nonlinear time-delay systems[J]. International Journal of Uncertainty, Fuzziness and Knowlege-Based Systems,2011,19(2):329-360.
APA Liu Y.-J.,Wang R.,&Chen C.L.P..(2011).Robust adaptive fuzzy controller design for a class of uncertain nonlinear time-delay systems.International Journal of Uncertainty, Fuzziness and Knowlege-Based Systems,19(2),329-360.
MLA Liu Y.-J.,et al."Robust adaptive fuzzy controller design for a class of uncertain nonlinear time-delay systems".International Journal of Uncertainty, Fuzziness and Knowlege-Based Systems 19.2(2011):329-360.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu Y.-J.]'s Articles
[Wang R.]'s Articles
[Chen C.L.P.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu Y.-J.]'s Articles
[Wang R.]'s Articles
[Chen C.L.P.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu Y.-J.]'s Articles
[Wang R.]'s Articles
[Chen C.L.P.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.